Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 231, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 17, 2013, 6:30 PM EDT for Glascock County, Jefferson County, Georgia. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2013, 6:30 PM EDT (22:30 UTC)
- Expired
- Jul 17, 2013, 7:15 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Glascock County, GA, Jefferson County, GA
The radar
The Robins AFB radar (KJGX), 95 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 6:45 PM EDT | TSTM WND DMG | 10 S Wrens, GA | COUNTY 911 CENTER REPORTED NUMEROUS POWER LINES AND TREES DOWN ACROSS THE COUNTY STARTING AROUND 645 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.5 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1643 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
264
WUUS52 KFFC 172230
SVRFFC
GAC125-163-172315-
/O.NEW.KFFC.SV.W.0231.130717T2230Z-130717T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT WED JUL 17 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GLASCOCK COUNTY IN EAST CENTRAL GEORGIA
JEFFERSON COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 715 PM EDT
* AT 629 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
GIBSON TO LOUISVILLE TO WADLEY...MOVING WEST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EDGEHILL...BARTOW AND MITCHELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3308 8228 3293 8227 3284 8231 3281 8242
3277 8241 3277 8246 3282 8252 3292 8251
3302 8255 3303 8260 3313 8266 3318 8274
3326 8274 3333 8255 3327 8243 3332 8239
3332 8234 3327 8227 3320 8224
TIME...MOT...LOC 2230Z 070DEG 17KT 3324 8256 3303 8244
3291 8236
$$1 follow-up statement
303
WWUS52 KFFC 172244
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
644 PM EDT WED JUL 17 2013
GAC125-163-172315-
/O.CON.KFFC.SV.W.0231.000000T0000Z-130717T2315Z/
GLASCOCK GA-JEFFERSON GA-
644 PM EDT WED JUL 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR JEFFERSON AND GLASCOCK COUNTIES...
AT 643 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM GIBSON TO 6 MILES WEST OF LOUISVILLE TO WADLEY...MOVING WEST AT
20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GRANGE...EDGEHILL...BARTOW...MITCHELL AND AGRICOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3284 8231 3281 8242 3277 8241 3277 8246
3282 8252 3292 8251 3302 8255 3303 8260
3313 8266 3318 8274 3326 8274 3333 8257
3333 8255 3293 8227
TIME...MOT...LOC 2245Z 070DEG 17KT 3322 8264 3301 8252
3289 8244
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 3:37 PM EDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jul 17, 3:37 PM EDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 337 PM EDT WED JUL 17 2013 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... CURRENT SATELLITE LOOP SHOWS MAIN EASTERN WAVE MOVING INTO NE GA AT THE MOMENT. THE CURRENT RADAR LOP SHOWS SHOWERS AND ISOLATED THUNDERSTORMS POPPING UP ACROSS NE GA WHICH IS DEFINITELY BEING GENERATED BY THIS WAVE. THE MAIN ENERGY FROM THIS WAVE IS EXPECTED TO STAY ACROSS NORTH GA BUT BOTH OUR LOCAL WRF AND THE HRRR SHOW A BIT MORE DIURNALLY DRIVEN POP UP SHRA/TSRA ACROSS THE STATE THROUGH 02-04Z TONIGHT. THE SURFACE TO UPPER LEVEL RIDGE KEEPS OUR AREA IN MOIST EASTERLY FLOW THROUGH THE SHORT TERM. THE MODELS ARE SHOWING ANOTHER WEAKER WAVE MOVING ACROSS THE AREA THU IN THIS EASTERLY FLOW. WITH THIS IN MIND SHOULD SEE ANOTHER DIURNALLY DRIVEN CONVECTIVE DAY THU. THERE IS VERY LITTLE SHEAR IN THIS ATMOSPHERE BUT THE CAPES AND LIS BOTH PEAK BETWEEN 18Z AND 00Z THIS AFTERNOON AND THURSDAY. TODAY SHOULD BE THE WARMEST DAY THIS WEEK WITH RISING THICKNESSES TODAY HOWEVER PRECIP/CLOUDS MAY OFFSET THE WARMING A LITTLE. H5 HEIGHTS WILL BE DROPPING THURSDAY YIELDING A SLIGHTLY COOLER TEMPS. STAYING CLOSE TO CURRENT FORECAST TEMPS AS THEY STILL LOOKS GOOD. 01 .LONG TERM /FRIDAY THROUGH WEDNESDAY/... NO SIG CHANGES TO THE EXTENDED. ONLY CHANGE WERE TO THE POPS ON SUNDAY WHERE OUR NEIGHBORS AND GUIDANCE SUGGESTS A LIKELY CHANCE OF POPS. DECIDED TO GO WITH THAT FOR SUNDAY AFTERNOON. OTHERWISE UPDATED THE DEWPOINTS...WINDS AND TEMPERATURES WITH NEW GUIDANCE. HAVE ATTACHED PREVIOUS DISCUSSION FOR BREVITY. ARG && .PREV DISCUSSION... /ISSUED 730 AM EDT WED JUL 17 2013/ LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... /ISSUED AT 355 AM EDT WED JUL 17 2013/ A TRANSITION TAKES PLACE THIS PERIOD FROM EAST FLOW ALOFT TO WESTERLY FLOW WITH A UPPER TROUGH DEVELOPING OVER THE EASTERN STATES. GFS AND EUROPEAN ARE SIMILAR WITH THIS CHANGE UNTIL THE MONDAY TO WEDNESDAY TIME FRAME WHEN THE EUROPEAN MOVES THE TROUGH TO THE WESTERN ATLANTIC AND THE GFS KEEPS THE UPPER TROUGH OVER THE OH/TN VALLEYS AS A STRONGER UPPER SHORT WAVE MOVES OVER THE MID U.S. PLENTY OF MOISTURE AND INSTABILITY THIS PERIOD FOR AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS FOR MOST AREAS...TENDING TO MAXIMIZE IN THE AFTERNOON AND EVENING HOURS. DEEPER MOISTURE MOVES ACROSS THE AREA WITH THE INITIAL ONSET OF THE UPPER TROUGH SUNDAY/MONDAY AS A FRONT BECOMES STATIONARY JUST N OF GA AND A SURFACE TROUGH SETS UP FROM THE CAROLINAS INTO GA. TEMPERATURES GENERALLY CLOSE TO NORMAL EXCEPT HIGH TEMPERATURES WILL RUN SLIGHTLY BELOW NORMAL FROM SATURDAY ON. BDL AVIATION... 18Z UPDATE... SOME FEW TO SCT CLOUDS FORMING ACROSS THE AREA THIS AFTERNOON. CLOUDS MAINLY IN THE 4000-6000FT RANGE AND NOT EXPECTING THINGS TO GO BKN OR OVC. SHRA/TSRA HAVE BEGUN POPPING UP AND SHOULD SEE MORE COVERAGE OVER THE NEXT FEW HOURS. THESE SHOWER AND THUNDERSTORMS SHOULD STA OUT OF THE TAF SITES TILL 21Z. THIS CONVECTIVE ACTIVITY IS DIURNALLY DRIVEN SO SHOULD SEE SHRA/TSRA DIMINISH BY 02-04Z. WINDS ARE TURNING TO THE EAST AND SHOULD STAY THERE THROUGH THE TAF PERIOD. NO RESTRICTIONS TO VSBYS EXPECTED EXCEPT IN AND AROUND TSRA DEVELOPMENT. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE HIGH ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 92 71 90 / 40 30 30 40 ATLANTA 74 91 73 88 / 40 30 30 50 BLAIRSVILLE 69 88 68 84 / 40 50 30 50 CARTERSVILLE 70 91 71 89 / 40 40 30 50 COLUMBUS 73 94 73 90 / 20 30 30 50 GAINESVILLE 73 90 73 88 / 40 40 30 50 MACON 71 92 71 90 / 30 30 20 40 ROME 71 92 71 90 / 40 40 30 50 PEACHTREE CITY 71 91 70 89 / 40 30 30 50 VIDALIA 72 93 72 89 / 20 30 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....ARG AVIATION...01
Hazardous weather outlook, Jul 17, 12:22 PM EDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1222 PM EDT WED JUL 17 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181630- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1222 PM EDT WED JUL 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE MAINLY THIS AFTERNOON... WEATHER HAZARDS EXPECTED... STRONG GUSTY WINDS...LARGE HAIL AND LIGHTNING. DISCUSSION... A MOIST AIRMASS AND AFTERNOON INSTABILITY WILL COMBINE AHEAD OF AN UPPER LEVEL DISTURBANCE...LEADING TO POTENTIAL ISOLATED SEVERE THUNDERSTORMS. THE BEST CHANCE FOR SEVERE WEATHER WILL BE NORTH OF A LINE FROM COLUMBUS TO WARRENTON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED THUNDERSTORMS CAN BE EXPECTED THROUGH TUESDAY...MOST SO DURING THE AFTERNOON AND EVENING HOURS. THE MAIN HAZARDS WITH BE GUSTY WINDS...HEAVY RAIN AND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, Jul 17, 5:11 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 PM EDT WED JUL 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL 3 WNW FAIRBURN 33.58N 84.63W
07/17/2013 E1.75 INCH FULTON GA PUBLIC
&&
AGIBBSSpecial weather statement, Jul 17, 5:58 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 PM EDT WED JUL 17 2013
GAZ038-039-172230-
558 PM EDT WED JUL 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WILKES AND OGLETHORPE COUNTIES UNTIL 630 PM EDT...
AT 556 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTERVILLE...MOVING SOUTHWEST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WILKES AND OGLETHORPE COUNTIES THROUGH 630 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE CENTERVILLE...CELESTE...RAYLE...
PHILOMATH...LEXINGTON...STEPHENS...MAXEYS AND HUTCHINGS. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3372 8294 3373 8295 3369 8302 3371 8305
3370 8312 3373 8321 3384 8326 3394 8291
3377 8282
TIME...MOT...LOC 2157Z 067DEG 13KT 3382 8296Local storm report, Jul 17, 6:14 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
614 PM EDT WED JUL 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM TSTM WND DMG 1 S GOOCH MOUNTAIN SHEL 34.64N 84.03W
07/17/2013 LUMPKIN GA 911 CALL CENTER
SEVERAL TREES REPORTED DOWN IN THE NORTHERN PART OF
LUMPKIN COUNTY.
&&
AGIBBSLocal storm report, Jul 17, 6:15 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
615 PM EDT WED JUL 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 5 S HIRAM 33.80N 84.76W
07/17/2013 E1.00 INCH PAULDING GA PUBLIC
GAS STATION ATTENDANT ON CORNER OF BROWNSVILLE ROAD AND
HIGHWAY 92 REPORTED QUARTER SIZED HAIL AROUND 605 PM.
&&
DDARBELocal storm report, Jul 17, 6:23 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
623 PM EDT WED JUL 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL CLEVELAND 34.60N 83.76W
07/17/2013 E1.00 INCH WHITE GA PUBLIC
&&
DDARBESpecial weather statement, Jul 17, 6:26 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
626 PM EDT WED JUL 17 2013
GAZ030-041-172315-
626 PM EDT WED JUL 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN POLK AND HARALSON COUNTIES UNTIL 715 PM EDT...
AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EUBANK LAKE...MOVING SOUTHWEST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
POLK AND HARALSON COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE EUBANK LAKE...ANTIOCH...FISH CREEK...
FELTON...BUCHANAN...TALLAPOOSA AND ESOM HILL. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3402 8510 3392 8504 3391 8505 3390 8503
3384 8504 3367 8535 3398 8541
TIME...MOT...LOC 2226Z 064DEG 8KT 3390 8515The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 2:41 PM EDT | Special Weather Statement | FFC | Bartow | 49 min |
| Jul 17, 3:29 PM EDT | Special Weather Statement | FFC | Cherokee | 31 min |
| Jul 17, 3:40 PM EDT | Special Weather Statement | FFC | Coweta | 50 min |
| Jul 17, 3:42 PM EDT | Flash Flood Warning | FFC | Cherokee, Pickens | 6 hr |
| Jul 17, 4:02 PM EDT | Special Weather Statement | FFC | Fulton | 43 min |
| Jul 17, 4:04 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Fulton | 41 min |
| Jul 17, 4:11 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oconee, Oglethorpe | 49 min |
| Jul 17, 4:27 PM EDT | Flash Flood Warning | FFC | Coweta, Fulton | 6 hr |
| Jul 17, 4:30 PM EDT | Special Weather Statement | FFC | Pulaski | 30 min |
| Jul 17, 4:41 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 49 min |
| Jul 17, 4:47 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union, White | 43 min |
| Jul 17, 4:51 PM EDT | Special Weather Statement | FFC | Lumpkin | 39 min |
| Jul 17, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Union | 53 min |
| Jul 17, 4:55 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray | 50 min |
| Jul 17, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette | 44 min |
| Jul 17, 5:06 PM EDT | Special Weather Statement | FFC | Oglethorpe | 24 min |
| Jul 17, 5:08 PM EDT | Special Weather Statement | FFC | Hall | 37 min |
| Jul 17, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 45 min |
| Jul 17, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Paulding | 51 min |
| Jul 17, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | White | 50 min |
| Jul 17, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 50 min |
| Jul 17, 5:58 PM EDT | Special Weather Statement | FFC | Oglethorpe | 32 min |
| Jul 17, 6:12 PM EDT | Flash Flood Warning | FFC | DeKalb, Fulton, Gwinnett | 2 hr |
| Jul 17, 6:26 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 49 min |
| Jul 17, 6:32 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Henry, Rockdale | 43 min |
| Jul 17, 6:35 PM EDT | Special Weather Statement | FFC | Greene | 25 min |
| Jul 17, 6:43 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 32 min |
| Jul 17, 6:45 PM EDT | Special Weather Statement | FFC | Hall | 45 min |
| Jul 17, 6:49 PM EDT | Special Weather Statement | FFC | Macon | 26 min |
| Jul 17, 6:57 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 48 min |
| Jul 17, 6:59 PM EDT | Severe Thunderstorm Warning | FFC | Hancock | 46 min |
| Jul 17, 7:03 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett | 27 min |
| Jul 17, 7:16 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 44 min |
| Jul 17, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 45 min |
| Jul 17, 7:41 PM EDT | Special Weather Statement | FFC | Walton | 34 min |
| Jul 17, 7:55 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson | 35 min |
| Jul 17, 7:57 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 48 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.